BibTeX record: journals/siamnum/LordR02

download as .bib file

@article{DBLP:journals/siamnum/LordR02,
  author    = {Gabriel J. Lord and
               Jacques Rougemont},
  title     = {Topological and Epsilon-Entropy for Large Volume Limits of Discretized
               Parabolic Equations},
  journal   = {{SIAM} J. Numerical Analysis},
  year      = {2002},
  volume    = {40},
  number    = {4},
  pages     = {1311--1329},
  url       = {http://dx.doi.org/10.1137/S0036142901392328},
  doi       = {10.1137/S0036142901392328},
  timestamp = {Tue, 21 Oct 2014 22:42:09 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamnum/LordR02},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}